MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number 02-012-49-5013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Joint effusion (4849)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-012-51-4013 - logic tib insert impl crc, sz 4, 13mm 2855022 02-010-03-0240 - logic cr femoral cem, left, sz 4 2618033 02-010-03-0350 - logic cr femoral cem, right, sz 5 2241853 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t 2965312 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t 3691458 200-02-38 - three peg patella 38mm 3602242 200-02-38 - three peg patella 38mm 3602296 201-78-15 - holding pin mini sharp point 4 pk 2950666 201-78-82 - collar fixation pin 2pk 40mm, quick release 3767188 201-78-89 - 3" drill bit, mod.Hex 2 pack 3686417 201-78-89 - 3" drill bit, mod.Hex 2 pack 3830134 pending investigation.
 
Event or Problem Description
As reported via legal documentation the 59 y/o male patient had a right knee replacement on (b)(6)2015.Approximately 7 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6)2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6)2022 diagnosis: failed right knee arthroplasty due to polyethylene wear and flexion instability, femoral component found to be the debonded from the cement."copious straw-colored synovial fluid was obtained.I then sent synovial specimens for culture as well as frozen pathology.A generous medial peel was performed to assist with exposure.A partial synovectomy was performed to reestablish the medial and lateral gutters.Next, the polyethylene was removed with an osteotome.There was no gross evidence of polyethylene wear.The femur was then easily able to be disimpacted.The implant was found to be completely de bonded from the underlying cement.There is no cement attached to the femoral component.The remaining cement was removed piecemeal with an osteotome, taking care to avoid damaging the remaining bone stock.The patient was roused from anesthesia, having tolerated the procedure well without complication.He was brought to pacu in stable condition.".
 
Additional Manufacturer Narrative
Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and femoral loosening could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17334502
Report Number1038671-2023-01679
Device Sequence Number17974746
Product Code JWH
UDI-Device Identifier10885862174635
UDI-Public10885862174635
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2019
Device Model Number02-012-49-5013
Device Catalogue Number02-012-49-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale